# SDR 03FDEA01662

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD SIDE FRAME GOUGED 52 INCHES FROM LOWER CORNER.    GOUGE IN MAIN CARGO DOOR FWD FRAME 52 INCHES ABOVE LOWER CORNER FOUND TO BE OUT OF LIMITS IAW SRM   52-00-1.  REPAIRED IAW FED EX EA 7-5230-70516.
